hi, im a 17year old female! i had thick and alot of hair and for a while now my hair has began to fall out and my hair began to be thinnar as well and i dont knoe what to do with it! do i have to take pills to make it more strong? or anything? im getting really scared that if this continues im going to be bold!
hope i get some tips:)
Causes of hair fall could be like nutrients and proteins deficiency in the hair cells, emotional or physical stress, hormonal imbalances, dandruff, and serious illness like a tumors, infectious disease and Alopecia areata.. If there is underlying disease or nutritional deficiency .Give your diet an overhaul if you're lacking vital nutrients for growth and switch to foods for healthy hair. If it's related to an illness, it can be reversed by effectively treating the underlying cause.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Please do wait before taking medication - the more commonly prescribed pills for hair loss have extreme, negative side effects.
Before you go to the doctors have a look at your diet. Try to increase the amount of oily fish and dark green, leafy vegetables.
Increase your vitamin C intake too.
Do keep us updated!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.